# SDR ERAA96272

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Roller Bearing
- Part number: 4619310069
- Condition: Failed
- Location: T/R Gr Box
- Part time: 15 hours
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER RACE BREAKING DOWN.
